On the distribution of integral and prime divisors with equal norms
Annales de l'Institut Fourier, Volume 34 (1984) no. 4, p. 1-17
In finite Galois extensions k 1 ,...,k r of Q with pairwise coprime discriminants the integral and the prime divisors subject to the condition N k 1 /Q 𝔞 r ==N k r /Q 𝔞 r are equidistributed in the sense of E. Hecke.
Dans des extensions finies galoisiennes k 1 ,...,k r de Q de discriminants premiers entre eux deux à deux, les diviseurs entiers et les diviseurs premiers soumis à la condition N k 1 /Q 𝔞 r ==N k r /Q 𝔞 r sont équidistribués dans le sens de E. Hecke.
@article{AIF_1984__34_4_1_0,
     author = {Moroz, Baruch Z.},
     title = {On the distribution of integral and prime divisors with equal norms},
     journal = {Annales de l'Institut Fourier},
     publisher = {Association des Annales de l'institut Fourier},
     volume = {34},
     number = {4},
     year = {1984},
     pages = {1-17},
     doi = {10.5802/aif.986},
     zbl = {0525.12013},
     mrnumber = {86c:11075},
     language = {en},
     url = {http://www.numdam.org/item/AIF_1984__34_4_1_0}
}
Moroz, Baruch Z. On the distribution of integral and prime divisors with equal norms. Annales de l'Institut Fourier, Volume 34 (1984) no. 4, pp. 1-17. doi : 10.5802/aif.986. http://www.numdam.org/item/AIF_1984__34_4_1_0/

[1] E. Hecke, Eine neue Art von Zetafunktionen und ihre Bezeihungen zur Verteilung der Primzahlen, Math. Zeitschrift, 6 (1920), 11-51. | JFM 47.0152.01

[2] B. Z. Moroz, Distribution of integral ideals with equal norms in the fields of algebraic numbers, I.H.E.S. Preprint, October 1982.

[3] H. Rademacher, Primzahlen reel-quadratischer Zahlkörper in Winkelräumen Math. Annalen, 111 (1935), 209-228. | JFM 61.0172.02 | Zbl 0011.15001

[4] J. P. Kubilius, One some problems in geometry of numbers, Math. Sbornik USSR, 31 (1952), 507-542.

[5] T. Mitsui, Generalized Prime Number Theorem, Japanese Journal of Mathematics, 26 (1956), 1-42. | MR 19,1161g | Zbl 0126.27503

[6] H. Hasse, Zetafunktionen und L-funktionen zu Funktionenkörpern vom Fermatschen Typus, § 9, Gesammelte Werke, Bd. II, p. 487-497. | Zbl 0068.03501

[7] T. Mitsui, Some prime number theorems for algebraic number fields, Proc. Sympos. Res. Inst. Math. Sci., Kyoto Univ., Kyoto 1977, N. 294, p. 100-123 (MR 57 # 3092). | MR 57 #3090 | Zbl 0431.12011

[8] Yu. V. Linnik, Ergodic properties of algebraic fields, Springer Verlag, 1968, Chapter IX. | Zbl 0162.06801

[9] E. P. Golubeva, On representation of large numbers by ternary quadratic forms, Doklady Acad. of Sci. of the U.S.S.R., 191 (1970), 519-521. | MR 41 #5295 | Zbl 0243.10019

[10] W.-Ch. W. Li, On converse theorems for GL(2) and GL(1), American Journal of Mathematics, 103 (1981), 883. | MR 83b:22024 | Zbl 0477.12013

[11] Yu. V. Linnik, Private communications.

[12] N. Kurokawa, On Linnik's Problem, Proc. Japan Academy, 54 A (1978), 167-169 (see also: Tokyo Institute of Technology Preprint, 1977). | MR 58 #22022 | Zbl 0409.12019

[13] B. Z. Moroz, Scalar products of L-functions with Grössencharacters, J. für die reine und angewandte Mathematik, Bd. 332 (1982), 99-117. | MR 83j:12010 | Zbl 0495.12014

[14] B. Z. Moroz, On the convolution of L-functions, Mathematika, 27 (1980), 312-320. | MR 82f:12020 | Zbl 0437.12013

[15] E. C. Titchmarsh, Theory of Riemann Zeta-function, Oxford, 1951. | MR 13,741c | Zbl 0042.07901

[16] H. Fogels, On the zeros of Hecke's L-functions I, Acta Arithmetica, 7 (1961/1962), 87-106. | MR 25 #55 | Zbl 0100.03801

[17] W.-Ch. W. Li, B. Z. Moroz, On ideal classes of number fields containing integral ideals of equal norms, Journal of Number Theory, to appear. | Zbl 0576.12009

[18] H. Weyl, Über die Gleichverteilung von Zahlen mod Eins. Math. Annalen, 77 (1916), 313-352. | JFM 46.0278.06

[19] P.K.J. Draxl, L-funktionen Algebraischer Tori, Journal of Number Theory, 3 (1971), 444-467. | MR 45 #193 | Zbl 0231.12018

[20] A. I. Vinogradov On the extension to the left half-plane of the scalar product of Hecke's L-series with Grössencharacters, Izvestia U.S.S.R. Acad. of Sci., Math. Series, 29 (1965), 485-492.

[21] P. K. J. Draxl, Functions L et représentation simultanée d'un nombre premier par plusieurs formes quadratiques, Séminaire Delange-Pisot-Poitou, 12e année, 1970/1971. | Numdam | Zbl 0244.12013

[22] K. Chandrasekharan, R. Narasimhan, The approximate functional equation for a class of zeta-functions, Math. Ann., 152 (1963), 30-64. | MR 27 #3605 | Zbl 0116.27001

[23] K. Chandrasekharan, A. Good, On the number of Integral Ideals in Galois Extensions, Monatshefte für Mathematik, 95 (1983), 99-109. | MR 84i:12008 | Zbl 0498.12009

[24] R. A. Rankin, Sums of powers of cusp form coefficients, Math. Ann., 263 (1983), 227-236. | MR 84h:10033 | Zbl 0492.10020